# SDR ASOA201000744

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED APPROX .3" IN LENGTH 50 PERCENT FSH AT LBL 27.50, WL 130 LOCATED TOP OF AFT CARGO DOOR TRACK. FAILED NDT INSPECTION.   COMPLIED WITH EC/TC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV B.
